# SDR DALA2025061104462

- Difficulty date: June 8, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 63,912 hours, 45,990 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9500, FWD CARGO DOOR AND DOOR FRAME: DOOR SKIN BENT ALONG LOWER EDGE. CORRECTIVE ACTION: REPAIRED PER B717 SRM 52-00-01-2R-8. (LP 1011857)
